Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weight gain and zoloft

has anyone else had problems with weight gain from zoloft?

Answer Question
 
lillymom828

Asked by lillymom828 at 10:45 PM on Jun. 6, 2011 in Health

Level 10 (425 Credits)
Answers (3)
  • No. I actually lost a little on Zoloft. But, people react differently and antidepressants, with maybe the exception of wellbutrin, are notorious for weight gain. I gained 20lbs on effexor in 3 months.
    Trinity001

    Answer by Trinity001 at 10:50 PM on Jun. 6, 2011

  • "up to 25% of people, most antidepressant medications -- including the popular SSRI (selective serotonin reuptake inhibitor) drugs like Prozac, Lexapro, Paxil, and Zoloft -- can cause a weight gain of 10 pounds or more."
    http://www.webmd.com/depression/features/antidepressants-weight-gain
    klickitykat

    Answer by klickitykat at 10:51 PM on Jun. 6, 2011

  • Weight gain has been one of the most common Zoloft side effects that were reported. Insomnia nad sexual dysfunctions are also common. The side effects might last for two weeks or more.

    AngelenaMays

    Answer by AngelenaMays at 5:03 PM on Feb. 24, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Weight gain and zoloft

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN